# SDR UPS99229438

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1160-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, SUSPECT CORROSION BETWEEN SKIN AND INTERNAL DOUBLER BS 1160 TO 1183 BETWEEN S18L AND 19L.  REPAIR CARRIED OUT IAW SMRO EO 99-08-009 (UPS FILE NR 727-53-2120).
